Volume 3, Number 3
Previous Issue Next Issue

Gong-Yan Lei

J. Comp. Math., 3 (1985), pp. 193-201.

Preview Full PDF 124 1720 Abstract

Che Sun

J. Comp. Math., 3 (1985), pp. 202-210.

Preview Full PDF 128 1632 Abstract

Lie-Heng Wang

J. Comp. Math., 3 (1985), pp. 211-218

Preview Full PDF 123 1703 Abstract

De-Hao Yu

J. Comp. Math., 3 (1985), pp. 219-227

Preview Full PDF 125 1630 Abstract

Ben-Yu Guo & V. S. Manoranjan

J. Comp. Math., 3 (1985), pp. 228-237.

Preview Full PDF 127 1681 Abstract

Guo-Liang Xu & Jia-Kai Li

J. Comp. Math., 3 (1985), pp. 238-251

Preview Full PDF 129 1643 Abstract

Er-Xiong Jiang

J. Comp. Math., 3 (1985), pp. 252-261

Preview Full PDF 123 1741 Abstract

L. Elsener & P. Lancaster

J. Comp. Math., 3 (1985), pp. 262-274

Preview Full PDF 128 1688 Abstract

Richard S. Varga & Wen-Da Wu

J. Comp. Math., 3 (1985), pp. 275-288

Preview Full PDF 122 1641 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard